# SDR GTIA2024072638255

- Difficulty date: July 24, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,345 hours, 6,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO DEFECTS AT THIS TIME.
